# SDR GLBA201106241

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 32,533 hours, 39,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTRUMENT EMERGENCY LIGHT ON F/O SIDE INOPERATIVE.   MX REPLACED THE BULBS PN 1864 IAW BMM 33-10-00, OPS CHECKED GOOD.
